# SDR CALA2017060501717

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 23,130 hours, 7,983 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Condition: Low Pressure
- Location: Life Raft
- Part time: 7,870 hours, 2,744 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN, 12 MAN LIFE RAFT HAS 1 BOTTLE PRESSURE READING BELOW ALLOWABLE LIMITS. READS 3000 PSI AT 70 DEG. SHOULD BE 4500 PSI MIN TO 4650 MAX. REMOVED AND REPLACED THE RAFT.
